Comments on k-Strings at Large N

TitleComments on k-Strings at Large N
Publication TypeJournal Article
Year of Publication2011
AuthorsKarczmarek, Joanna L., Gordon W. Semenoff, and Shuhang Yang
JournalJHEP
Volume1103
Pagination075
DOI10.1007/JHEP03(2011)075
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia